# SDR CA010323013

- Difficulty date: March 15, 2001
- Submitted: March 28, 2001
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 7,297 hours
- Engine: Lyc O320E2D
- System (JASC): 7603 · Power Lever
- Part: Clamp
- Part number: S351
- Condition: Loose
- Location: Throttle Cable
- Component: Cessna
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THROTTLE SHEAF HAD VIBRATED LOOSE FROM CONNECTING CLAMP WHICH LEFT NO CONTROL FOR THROTTLE ADJUSTMENT. THROTTLE CABLE WAS RE-POSITIONED IN THE SHEAF AND NEW HARDWARE WAS INSTALLED.AIRCRAFT WAS GROUND UN AND ALL PARAMETERS NORMAL.
